Sofosbuvir-induced erythrodermia pityriasis rubra pilaris-like drug eruption

Evelyn J. Cheung, Jaroslaw J. Jedrych, Joseph C. English

Research output: Contribution to journalArticlepeer-review

Abstract

Until 2011, the standard-of-care therapy for patients with hepatitis C consisted of interferon and ribavirin. The recent advent of new targeted therapies against this virus has provided more options of treatment for infected patients. Sofosbuvir, a nucleotide inhibitor of hepatitis C virus (HCV) RNA polymerase, was recently approved by the US Food and Drug Administration in 2013. Various Phase 3 trials with sofosbuvir combination therapy have reported an incidence of rash between 7% and 18%. We here describe a case of sofosbuvir-induced erythrodermic pityriasis rubra pilaris-like drug eruption.

Original languageEnglish (US)
Pages (from-to)1161-1162
Number of pages2
JournalJournal of Drugs in Dermatology
Volume14
Issue number10
StatePublished - Jan 1 2015
Externally publishedYes

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Sofosbuvir-induced erythrodermia pityriasis rubra pilaris-like drug eruption'. Together they form a unique fingerprint.

Cite this